MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. BARD MARQUEE DISPOSABLE CORE BIOPSY INSTRUMENT KIT

BARD PERIPHERAL VASCULAR, INC. BARD MARQUEE DISPOSABLE CORE BIOPSY INSTRUMENT KIT
Model Number MQ1820
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was not provided, a manufacturing review could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.
 
Event or Problem Description
It was reported that post prostate biopsy, the patient developed a hematoma after the procedure.The current patient status is unknown.
 
Event or Problem Description
 
Additional Manufacturer Narrative
After further review of this complaint on (b)(6) 2019 noted that the no additional information was received on if any intervention was taken as no additional information was received.Therefore, the complaint will be malfunction.As the lot number for the device was not provided, a manufacturing review could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.

Brand Name
BARD MARQUEE DISPOSABLE CORE BIOPSY INSTRUMENT KIT
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8592048
Report Number2020394-2019-00556
Device Sequence Number19406780
Product Code KNW
UDI-Device Identifier00801741097218
UDI-Public(01)00801741097218
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K133948
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMQ1820
Device Catalogue NumberMQ1820
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/14/2019
Supplement Date Received by Manufacturer05/10/2019
Initial Report FDA Received Date05/08/2019
Supplement Report FDA Received Date05/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;